# SDR TWAA0018202

- Difficulty date: November 20, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 10,415 hours, 4,912 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN AT LIFT OFF.  FLIGHT RETURNED TO STL.  FOUND OIL IN APU INLET.  OTHER CHECKS NEGATIVE.  SUSPECT APU OIL WAS OVERSERVICED.  CLEANED UP OIL AND ACCOMPLISHED PACK BURN OUT.  CHECK-C 10-8-00 JFK.
